# SDR SWAA2024102835343

- Difficulty date: September 7, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 58,290 hours, 29,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING REAR SPAR LEFT HAND VAPOR WEB HAS CRACK<[01] REPAIR WAS ACCOMPLISHED ON TTG8Q00VQUSM;[02] VERIFIED REPAIR ACCOMPLISHED ON TTG8Q00VQUSM
